Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2010, Volume 11, Issue 2, Pages 85–96 (Mi cheb180)  

This article is cited in 1 scientific paper (total in 1 paper)

On the problem of the intersection of cyclic subgroups in Artin groups with a tree structure

O. Yu. Platonova

Novomoskovsk's Institute (subdivision) of the Mendeleyev Russian Chemical-Technological University

Abstract: In this paper we have proved that an Artin group with arboreal structure has solvable the problem of crossing of cyclic subgroups.

Keywords: Artin group with arboreal structure, diagram area.

Full text: PDF file (339 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.4
MSC: 20F36

Citation: O. Yu. Platonova, “On the problem of the intersection of cyclic subgroups in Artin groups with a tree structure”, Chebyshevskii Sb., 11:2 (2010), 85–96

Citation in format AMSBIB
\Bibitem{Pla10}
\by O.~Yu.~Platonova
\paper On the problem of the intersection of cyclic subgroups in Artin groups with a tree structure
\jour Chebyshevskii Sb.
\yr 2010
\vol 11
\issue 2
\pages 85--96
\mathnet{http://mi.mathnet.ru/cheb180}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2919786}


Linking options:
  • http://mi.mathnet.ru/eng/cheb180
  • http://mi.mathnet.ru/eng/cheb/v11/i2/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. Yu. Platonova, V. N. Bezverkhnii, “O strukture tsentralizatora elementov v gruppakh Artina s drevesnoi strukturoi”, Chebyshevskii sb., 14:3 (2013), 100–120  mathnet
  • Number of views:
    This page:110
    Full text:58
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021